Communications in Algebra · 2016 · 14 citations · 18 references
Natural SciencesMathematicsAlgebraConstitutional TheoryMisrepresentationAbstract AlgebraArithmetic GeometryCommutative AlgebraNoncommutative AlgebraNoncommutative GeometryNoncommutative Ring TheoryNoncommutative RingsPrime Rings
Let R be a noncommutative prime ring, U be the left Utumi quotient ring of R, and k, m, n, r be fixed positive integers. If there exist a generalized derivation G and a derivation g (which is independent of G) of R such that [G(xm)xn + xng(xm), xr]k = 0, for all x ∈ R, then there exists a ∈ U such that G(x) = ax, for all x ∈ R. As a consequence of the result in the present article, one may obtain Theorem 1 in Demir and Argaç [10 Demir, Ç., Argaç, N. (2010). A result on generalized derivations with Engel conditions on one-sided ideals. J. Korean Math. Soc. 47(3):483–494.[Crossref], [Web of Science ®] , [Google Scholar]].
18
Edward C. Posner · Proceedings of the American Mathematical Society · 1957 · 979 citations
Prime rings satisfying a generalized polynomial identity
Wallace S. Martindale · Journal of Algebra · 1969 · 780 citations
Theodore S Erickson, Wallace S. Martindale, J. Marshall Osborn · Pacific Journal of Mathematics · 1975 · 436 citations · Full text
Differential identities of prime rings
V. K. Kharchenko · Algebra and Logic · 1978 · 413 citations